# SDR DALA2015041002740

- Difficulty date: March 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 38,078 hours, 33,184 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EXTERNAL SKIN HAS DENT WITH GOUGE ON UPPER SIDE.  ACCOMPLISHED PERMANENT REPAIR ON FORWARD SERVICE DOOR EXTERNAL SKIN UPPER IAW ERA 534435-14, REV O.  LP 1897331.
